Jakob, Ruben:
Finiteness of the set of solutions of Plateau’s problem for polygonal boundary curves
Universität Duisburg-Essen, 2009
Buch / Fach: Mathematik
Titel:
Finiteness of the set of solutions of Plateau’s problem for polygonal boundary curves
Autor(in):
Jakob, Ruben im Online-Personal- und -Vorlesungsverzeichnis LSF anzeigen
Erscheinungsort
Universität Duisburg-Essen
Erscheinungsjahr
2009
Notiz:
Habilitationsschrift (kumulativ)

Abstract:

Habilitationsschrift (kumulativ): Finiteness of the set of solutions of Plateau’s problem for polygonal boundary curves, Ann. I. H. Poincaré, AN 24 (2007), 963-987; Boundary Branch Points of Minimal Surfaces Spanning Extreme Polygons, Result.Math. 55 (2009), 87-100; Finiteness of the number of solutions of Plateau's problem for polygonal boundary curves II, Ann. Glob. Anal. geom. (2009) 36:19-35; Local boundedness of the number of solutions of Plateau's problem for polygonal boundary curves, Ann. Glob. Anal. Geom. (2008) 33:231-244; Schwarz operators of minimal surfaces spanning polygonal boundary curves, Calc. Var. (2007) 30:467-476.